# SDR FDEA202210112544

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757
- Aircraft serial: 24884
- Aircraft time: 76,002 hours, 26,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  964     52-10  8695     11OCT22  MEM  OPEN  U  NO SLIDE LIGHT ON L1   RELAMPED SLIDE LIGHT. SYSTEM INDICATION OP CK'S                                   NORMAL IN ACC B757 AMM 25-66-11-2-0
